Crystal structure of
Doklady Akademii Nauk, Tome 219 (1974) no. 1, pp. 91-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_1_a20,
author = {Yu. A. Gorbunov and B. A. Maksimov and V. V. Ilyukhin and N. V. Belov},
title = {Crystal structure of},
journal = {Doklady Akademii Nauk},
pages = {91--94},
year = {1974},
volume = {219},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_1_a20/}
}
Yu. A. Gorbunov; B. A. Maksimov; V. V. Ilyukhin; N. V. Belov. Crystal structure of. Doklady Akademii Nauk, Tome 219 (1974) no. 1, pp. 91-94. http://geodesic.mathdoc.fr/item/DAN_1974_219_1_a20/